Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Having irregular periods, getting periods once in 3 months, less bleeding. Can I use deviry?

Dear Doctor, I am suffering from irregular periods since I got matured. I got regular periods as long as I took treatment. Once I stop it, I am getting periods once only in 3 months, that too spotting. Last month, I got period and was very less bleeding . After 10 days of period, spotting started and still going on. I would like to get some suggestion, if I have to use medicine to stop bleeding or to get normal bleeding at once. How can using of Deviry help in this case? Please help me doctor. Thanks in advance.
Asked On : Sat, 16 Feb 2013
Answers:  2 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi Dear,
Te cause of your irregular bleeding should be determined first in order to get the desired results. Blindly starting deviry is going to be of no use.
The cause can be hormonal disturbance, PCOD,thyroid disorder and very benign as excessive weight.
If you are sexually active than in the event of prolonged spotting pregnancy has to be ruled out.
Do consult a gynae and get fully investigated before resorting to any form of treatment
Answered: Wed, 28 Aug 2013
I find this answer helpful
General & Family Physician Dr. Lohit K's  Response
Hi Thanks for using HCM.

This requires HRT using treatment and also D and C once that will help you in getting the periods at regular intervals. Also check for PCOD with USG abdomen and pelvis and TSH levels for hypothyroidism. These will help you in your management.

Get back with the report and details of examination for further management.

Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor